# SDR MWEA070212

- Difficulty date: September 10, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 52,938 hours, 47,849 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 5910047502
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON CONTROL TAB HAS CORROSION UNDER SKIN, OUTBOARD TRAILING EDGE.  REMOVED CORROSION AND FABRICATED AND INSTALLED CONTROL TAB.
